# SDR REXA2016061701144

- Difficulty date: June 17, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 20,831 hours, 13,677 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAMS AT LBL 12 AND RBL 12 ARE CRACKED.  CONTINUATION CARD 81513716, OP 22.  REPAIRED LT & RT COCKPIT FLOORBEAM AT LBL 12 AND RBL 12 IAW EO R53191.  OPS TEST OF THE LANDING GEAR EXTENSION AND RETRACTION GOOD IAW AMM 32-30-00-710-801-A01.
